# SDR DALA2022031801807

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 103,078 hours, 15,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 EMERGENCY LIGHTS ROW 1-3 CAME ON & REMAINED ON IN FLIGHT. CORRECTIVE ACTION: RESET A/C PWR, VERIFIED ALL EMER LIGHTS OP NML. UNABLE TO DUPLICATE FAULT. ALL PER B767-300 AMM 33-51. (8849409)
